Siberian Mathematical Journal

, Volume 12, Issue 2, pp 261–265 | Cite as

The repeated differentiation of one-parameter families of single-sheeted functions

  • V. K. Kochetkov


Repeated Differentiation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    P. P. Kufarev, “One-parameter families of analytic functions,” Matem. Sb.,13 (55), No. 1, 87–148 (1943).Google Scholar
  2. 2.
    P. P. Kufarev, “On G. M. Goluzin's variational formula,” Trudy Tomsk. Un-ta,163, 58–62 (1963).Google Scholar

Copyright information

© Consultants Bureau 1971

Authors and Affiliations

  • V. K. Kochetkov

There are no affiliations available

Personalised recommendations